Aceclofenac 100mg+ Paracetamol / Acetaminophen 650mg – Blister Strip

Aceclofenac 100mg+ Paracetamol / Acetaminophen 650mg – Blister Strip

Sub Category: Central Nervous System
Packaging Details: 10 tablets in 1 strip
Product Composition: Aceclofenac 100mg+ Paracetamol / Acetaminophen 650mg
Product Uses: AB Phylline 200mg Tablet SR is utilized in the therapy of asthma anticipation and constant obstructive aspiratory problem.
Category: Blister Strip
Request a Quote

AB Phylline SR 200 Tablet 10’s belongs to the class of drugs called bronchodilators primarily used to prevent and treat symptoms of asthma and chronic obstructive pulmonary disease (COPD). Asthma is a chronic (long-term) respiratory condition in which airways narrow, swell, and produce extra mucus, leading to difficulty in breathing. COPD is a group of lung diseases with emphysema (shortness of breath) and chronic bronchitis (inflammation of the lining of bronchial tubes).
AB Phylline SR 200 Tablet 10’s contains Acebrophylline that works by relaxing muscles and widening the airways of the lungs. Additionally, AB Phylline SR 200 Tablet 10’s also acts as mucolytic (cough/sputum thinner) agent and helps in thinning and loosening phlegm (mucus) in lungs, windpipe and nose. Thereby, it helps to cough out easily and makes breathing easier by opening airways.

Pregnancy Interaction: Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. AB Phylline 200mg Tablet SR is to be taken with food.
Prescription: Yes
Food Interaction: Nausea, Headache, Vomiting, Abdominal upset, Restlessness.
Breast Feeding Interaction: AB Phylline 200mg Tablet SR is a mucolytic and bronchodilator. It works by relaxing the muscles of the airways and also thins and loosens mucus, making it easier to breathe.